# SDR SWAA2022111556894

- Difficulty date: October 6, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.375' CRACK EXTENDING FORWARD OF FASTENER ON R1 BEAR STRAP INT. SIDE. SEE FIG. 4 SHEET 1 AT THE TYPICAL CRACK LOCATION. TASK NUMBER 5313-I-15021-NG. 0.375 & 34,  CRACK EXTENDING FORWARD OF FASTENER ON R1 BEAR STRAP INT SIDE. ASK NUMBER 5313-I-15021-NG.  REMOVED PAINT BY STRIPPING AT R1 DOOR FUSELAGE SKIN FWD UPPER CORNER IAW AMM 51-21-11-150-810.  REMOVED FASTENERS AT R1 DOOR FWD UPPER CORNER ON REPAIR AREA IAW SRM 51-40-02-0G-0.  TREATED AND PRIMED REPAIR AREA IAW AMM 51-21-72-370-801.    REPAIR AT R1 DOOR BEAR STRAP WAS ACCOMPLISHED ON ATTACH EA M-21-153-03542.  APPLIED TOPCOAT ON R1 DOOR REPAIR IAW AMM 51-21-73-370-803.   RESTORED FINISHED PER REF B737 AMM 51-21-73-370-803.
